Translator Disclaimer
September 2014 On regularity properties and approximations of value functions for stochastic differential games in domains
N. V. Krylov
Ann. Probab. 42(5): 2161-2196 (September 2014). DOI: 10.1214/13-AOP848

Abstract

We prove that for any constant $K\geq1$, the value functions for time homogeneous stochastic differential games in the whole space can be approximated up to a constant over $K$ by value functions whose second-order derivatives are bounded by a constant times $K$.

On the way of proving this result we prove that the value functions for stochastic differential games in domains and in the whole space admit estimates of their Lipschitz constants in a variety of settings.

Citation

Download Citation

N. V. Krylov. "On regularity properties and approximations of value functions for stochastic differential games in domains." Ann. Probab. 42 (5) 2161 - 2196, September 2014. https://doi.org/10.1214/13-AOP848

Information

Published: September 2014
First available in Project Euclid: 29 August 2014

zbMATH: 1336.91020
MathSciNet: MR3262500
Digital Object Identifier: 10.1214/13-AOP848

Subjects:
Primary: 35J60, 49N70
Secondary: 91A15

Rights: Copyright © 2014 Institute of Mathematical Statistics

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.42 • No. 5 • September 2014
Back to Top